Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/2837
Title: A mean value for pairs of integrals
Authors: Mingarelli, Angelo B.
Pacheco Castelao, José Miguel 
Plaza, Ángel 
UNESCO Clasification: 120605 Ecuaciones integrales
Keywords: Mean value
Weighted integrals
Integrals
Issue Date: 2009
Journal: Acta Mathematica Universitatis Comenianae 
Abstract: Se prueba que para dos funciones continuas reales, una determinada ecuación posee solución única. Se presenta también una generalización a integrales con peso.
We show that for any two continuous real valued functions f, g on [0, 1], the problemintegral(1)(0) f(x) dx . integral(c)(0) w(x) g(x) dx = integral(1)(0) g(x) dx . integral(c)(0) w(x) f(x) dx,always has at least one solution c is an element of(0, 1), for a general class of weight-functions. Some applications are given.
URI: http://hdl.handle.net/10553/2837
ISSN: 0231-6986
Source: Acta Mathematica Universitatis Comenianae [ISSN 0231-6986], v. 78 (1), p. 65-70, (2009)
Appears in Collections:Artículos
Thumbnail
Adobe PDF (150,37 kB)
Show full item record

SCOPUSTM   
Citations

3
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

2
checked on Feb 25, 2024

Page view(s)

57
checked on May 26, 2024

Download(s)

43
checked on May 26, 2024

Google ScholarTM

Check


Share



Export metadata



This item is licensed under a Creative Commons License Creative Commons